MAUDE Adverse Event Report: BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 TAPERED IMPLANT 6/5 X 11.5MM; DENTAL IMPLANT
Catalog Number BOPT6511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided b3: date of event unknown / not provided e1: last name unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
It was reported that patient was seen in his general dentist office when his dentist noticed inflammation around implant #30.Patient was sent to our office for us to examine the implant.After examination of the implant.Dr.Scanlon explained the implant needed to be removed due to infection.Implant was removed in office on (b)(6) 2024.

Brand Name
3I T3 TAPERED IMPLANT 6/5 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19466628
Report Number0001038806-2024-01171
Device Sequence Number18017004
Product Code DZE
UDI-Device Identifier00844868029861
UDI-Public(01)00844868029861(17)250113(10)2019120893
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/12/2025
Device Catalogue NumberBOPT6511
Device Lot Number2019120893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic